MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 7MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 SOFT 7MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0035477200
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.Visual inspection of the device revealed that the coil delivery wire was kinked as the result of handling of the device during the preparation of the device, or during clinical procedure.Additionally, the main coil was found to be detached from the delivery wire and the distal delivery wire coil was noted to be broken.Functional testing could not be performed due to the condition of the returned device.In the case of this complaint it was reported that the target coil failed to detach during the clinical procedure.The returned device was inspected and the distal delivery wire coil was found broken/fractured, and the delivery wire was kinked/bent.These defects could have led to the reported detachment failure if occurred before attempted detachment.This however cannot be proven.It is possible that the damage to the device and the reported event occurred due to inappropriate handling of the device after unsuccessful detachment.Based on the information provided and investigation results, the main coil failed to detach during the procedure most likely due to some procedural/anatomical factors encountered during use.Therefore, an assignable cause of procedural factors - cause traced to component failure was assigned to the reported coil failed to detach and analyzed coil break.
 
Event or Problem Description
Analysis of the device revealed that the coil was broken.There were no clinical consequences reported to the patient.

Brand Name
TARGET 360 SOFT 7MM X 20CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key8237477
Report Number3008881809-2019-00016
Device Sequence Number11234523
Product Code HCG
UDI-Device Identifier04546540676573
UDI-Public04546540676573
Combination Product (Y/N)N
Initial Reporter CountryKR
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2021
Device Catalogue NumberM0035477200
Device Lot Number20484016
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2018
Initial Report FDA Received Date01/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1